# SDR AALA202508071694

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 64,489 hours, 40,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D31517717
- Part serial: A9610RP
- Condition: Reads Low
- Location: Zone 800
- Part time: 57,698 hours, 25,656 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR PRESSURE GAUGE IS SHOWING IN THE RED. MAINTENANCE REPLACED  L2 DOOR SLIDE IAW J/C 26L00025010.
